'The Right Kind of Solution to the Wrong Kind of Reason Problem'

Lang, GR (2008) 'The Right Kind of Solution to the Wrong Kind of Reason Problem'. Utilitas, 20 (4). 472 - 489 (18). ISSN 0953-8208

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Lang, GR
Copyright, Publisher and Additional Information:

© 2008 Cambridge University Press. Uploaded in accordance with the publisher's self-archiving policy

Dates:
  • Published: 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 Jan 2012 13:09
Last Modified: 25 Oct 2016 22:07
Published Version: http://dx.doi.org/10.1017/S0953820808003282
Status: Published
Publisher: Cambridge University Press
Identification Number: 10.1017/S0953820808003282
Open Archives Initiative ID (OAI ID):

Export

Statistics